| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin squirting out during manual prime process and insulin pump had motor error alarm.The customer¿s blood glucose was 160 mg/dl.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device alarmed motor error during basic occlusion test due to faulty force sensor resistor.Unable to perform basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test or verify prime/fill anomaly due to motor error alarm.However, device passed rewind test and displacement test.Motor passed motor test.